# SDR AALA201507139009

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 7,115 hours, 2,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 7,115 hours, 2,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG, CHECK DOOR PRESS FOR 4R DOOR.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-00-2A.
